# SDR DALA2021042402387

- Difficulty date: April 22, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 19,472 hours, 7,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gimbal Joint
- Condition: Excess Play
- Location: Flap Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1788841) DURING INSPECTION FOUND #5 FLAP SUPPORT GIMBLE HAS EXCESSIVE PLAY. COMPLETED BUSHINGS INSTALLATION PER B737 AMM 27-51-32.
